Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 54, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 25, 2020, 4:38 PM EDT for Brevard County, Osceola County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2020, 4:38 PM EDT (20:38 UTC)
- Expired
- Jun 25, 2020, 5:11 PM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 24 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1850 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310
WUUS52 KMLB 252038
SVRMLB
FLC009-097-252130-
/O.NEW.KMLB.SV.W.0054.200625T2038Z-200625T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
438 PM EDT Thu Jun 25 2020
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Brevard County in east central Florida...
East central Osceola County in east central Florida...
* Until 530 PM EDT.
* At 438 PM EDT, a severe thunderstorm was located 7 miles west of
Camp Holly Fish Camp, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Camp Holly Fish Camp and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2816 8090 2810 8075 2789 8080 2795 8108
TIME...MOT...LOC 2038Z 019DEG 4KT 2806 8088
HAIL...1.00IN
WIND...60MPH
$$
Weitlich2 follow-up statements
304 WWUS52 KMLB 252104 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 504 PM EDT Thu Jun 25 2020 FLC009-097-252130- /O.CON.KMLB.SV.W.0054.000000T0000Z-200625T2130Z/ Brevard FL-Osceola FL- 504 PM EDT Thu Jun 25 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTHWESTERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES... At 503 PM EDT, a severe thunderstorm was located 9 miles northeast of Kenansville, moving southwest at 10 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe thunderstorm will remain over mainly rural areas of southwestern Brevard and east central Osceola Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2810 8095 2805 8076 2789 8080 2795 8108 TIME...MOT...LOC 2103Z 023DEG 7KT 2798 8089 HAIL...0.75IN WIND...60MPH $$ Weitlich
801
WWUS52 KMLB 252111
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
511 PM EDT Thu Jun 25 2020
FLC009-097-252121-
/O.CAN.KMLB.SV.W.0054.000000T0000Z-200625T2130Z/
Brevard FL-Osceola FL-
511 PM EDT Thu Jun 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BREVARD AND EAST
CENTRAL OSCEOLA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 2810 8095 2805 8076 2789 8080 2795 8108
TIME...MOT...LOC 2108Z 019DEG 4KT 2797 8089
$$
WeitlichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:46 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 25, 2:46 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 246 PM EDT Thu Jun 25 2020 .DISCUSSION... ...Hot and Humid Today with Heat Indices Between 103-108 Degrees... ...Isolated-Scattered Strong/Severe Late Afternoon and Evening Storms... ...A Moderate Rip Current Threat will Continue at Beaches into the Weekend... Current-Tonight...Hot temperatures across ECFL this afternoon with L90s near the coast and M-U90s inland. Heat index values average 103- 108F across much of the area. The 16Z KXMR sounding came in with a PWAT of 1.83 inches and a 500 mb temp of -7.2C. The DCape is again high at 1233 J/KG. The 915 MHZ Cape wind profilers show a SWRLY flow off the deck varying between 5-10 kts. The GFS shows forecast PWATs to increase late today to 1.80-2.00 inches across the I-4 corridor, down to Lake Okeechobee, and inland from the Treasure Coast. The Day 1 Convective Outlook remains Marginally Severe over much of central and southwest FL. We maintain 20-30pct PoPs closer towards the coast and up to 40pct further into the interior and parameters are in place for any late day/evening pulse storm to be a risk of producing locally severe wind/hail. While an ISOLD storm threat will remain along the ECSB during the afternoon, greatest chances for convection will remain very late afternoon/evening with additional boundary collisions. While of a westerly storm motion, it remains very light and can foresee some erratic cell movement late today, especially where stronger boundary interactions occur over the interior. Some storms could push back toward the Volusia coast, but confidence not there with regards to the Brevard coast at this time, but needs watching. Per recent days storm reports, main storm impacts still include torrential downpours leading to ponding of water on roadways with some nuisance minor flooding possible, frequent cloud to ground lightning, downburst winds of 45 to 55 mph locally, and at least small hail. An isolated severe storm or two with winds to 60 mph and possible nickel to quarter-size hail cannot be ruled out, again. Onshore wind flow near the coast due to the sea breeze will revert back to light/variable during the evening/overnight period. Activity will diminish through this evening with warm and muggy conditions as eventual low temps fall into the L-M70s, with a few U70s sprinkled in near the Space/Treasure coasts. Cloud cover from earlier storms thinning overnight. Previous Extended Forecast Discussion Slightly Modified... Friday-Sunday....The main story to close out this week and into the weekend is the persistent heat, with possible near-record temps. A strong mid-level ridge remains nearly stationary over the FL peninsula, as the surface ridge axis lifts north and settles around the Cape region through this weekend. Expect hot afternoon temps Friday and Saturday as highs reach the low 90s along the coast and mid to upper 90s inland. Heat index values peak in the 101-106 range each afternoon. Likely won't see much relief from rainfall as subsidence from the mid-level ridge and dry air across the region keeps rain chances below climatological values. Should remain dry along the coast through Saturday, with isolated to scattered storms in the late afternoon/evening for the inland areas. Highest rain chances (20-30 percent) will be in Lake County south along the Kissimmee River to Lake Okeechobee. These rain chances might be on the generous side, and the lack of rainfall will allow for deep atmospheric mixing with temperatures possibly reaching record values Friday and Saturday. That would be an impressive feat to reach as records for the next few days are mostly from 1944, 1950, and 1998 - when some of the hottest temperatures on record occurred in east- central Florida. By Sunday, moisture starts to slowly build back into the area as the surface ridge axis drifts south, and a mid-level shortwave trough moves through northern Florida. Scattered afternoon storms are forecast to develop across much of central Florida. Rain chances jump to 30 percent inland from the coast, and 30-40 percent inland. Hot conditions continue as highs reach the low 90s along the coast and mid to some upper 90s inland. Monday-Wednesday...Upper-level pattern changes as the mid-level ridge over FL breaks down, and a large cutoff low develops over the Northeast U.S. by mid week. Both GFS and ECMWF show some surface reflection of the trough reaching Florida causing local winds to veer south to start the week, then southwest by Wednesday. A surge of deep moisture will increase rain chances each day from 40-50 percent. Rain chances from the NBM were capped due to extended time frame, but can be increased as confidence in forecast becomes higher. Still on the hot side to start the week - highs reach low 90s along the coast and mid 90s inland Monday/Tuesday. Then, dropping back to normal values with low 90s forecast for Wednesday. && .AVIATION...East coast sea breeze will spark scattered TSRA as it pushes inland with the best chance at TIX initially spreading west to SFB/MCO/ISM through 00Z. Strong wind gusts 35-50 knots will occur in the stronger storms. On Fri, there will be an earlier onset to the sea breeze and drier air aloft so storm coverage should be lower and focused farther inland. && .MARINE...Afternoon-Tonight...The Atlantic ridge axis is situated across the south-central FL peninsula. Favorable small craft boating conditions outside of late afternoon and evening showers/storms along the Volusia coast (and perhaps Brevard). Seas around 2 ft near shore and 3 ft well offshore (at times). Light offshore winds have become onshore with afternoon sea breeze formation and slow inland movement. Winds will become of a light southerly component again this evening and more SWRLY near the coast. ISOLD aftn storms forecast near the coast with sea breeze formation. Inland lakes are not immune from the effects of strong storms and hazardous boating conditions can quickly develop over lakes with gusty winds and frequent lightning. Be prepared to seek safe harbor well before a storm approaches your area late today and evening. Winds/seas locally higher invof storms. Previous Extended Marine Forecast Discussion... Friday-Monday...Favorable boating conditions will persist for the next several days as the Atlantic ridge axis settles across the Cape this weekend. Hot and mostly dry conditions Friday and Saturday as temps reach the low 90s along the coast. By Sunday, moisture begins to return with scattered afternoon storms possible, then increasing rain chances into next week. Steady east winds around 5-10 knots on Friday become east to southeast over the weekend. Seas around 2 feet, though some 3 feet swells possible far offshore late weekend. && .CLIMATE...Warm mins of 79 for MLB and VRB this morning would tie the record for MLB and break for VRB with both records last set in 2013. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 93 72 93 / 20 10 10 10 MCO 72 97 73 94 / 20 20 10 20 MLB 75 91 75 90 / 10 10 0 10 VRB 75 92 72 91 / 10 10 0 10 LEE 73 98 75 96 / 20 30 10 20 SFB 73 97 74 96 / 20 20 10 10 ORL 73 96 76 95 / 20 20 10 20 FPR 75 91 74 91 / 10 10 0 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && ALL FORECAST GRIDS...Sedlock RADAR/IMPACT WEATHER....Leahy AVIATION...Kelly
Hazardous weather outlook, Jun 25, 9:54 AM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook...Updated National Weather Service Melbourne FL 954 AM EDT Thu Jun 25 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-260200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 954 AM EDT Thu Jun 25 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Isolated to scattered lightning storms, some strong to severe, are forecast again today, mainly over the interior as well as Volusia County, between 4 PM and 10 PM. Today's storms will move eastward at around 5 mph, but occasionally showing erratic movement, due to late day stronger boundary collisions, and will be capable of producing wind gusts of 50 to 60 mph, hail to 1 inch in diameter, frequent lightning, and torrential downpours of 1 to 3 inches in a 60 to 90 minute period. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. .MARINE THUNDERSTORM GUST IMPACT... A few late afternoon and early evening storms will be capable of producing wind gusts of 35 knots or higher over inland lakes, as well as the Intracoastal and near shore Atlantic waters offshore Volusia County. An isolated storm or two could produce wind gusts in excess of 50 knots over inland lakes late today and this evening. .EXCESSIVE HEAT IMPACT... The combination of afternoon temperatures reaching as high as the mid to upper 90s, with high relative humidity values will result in peak heat index readings between 103 and 108 degrees across the area. If you will be working or engaging in any outdoor activity today, be sure to remain well-hydrated and take indoor rest breaks, preferably in an air conditioned room. .RIP CURRENT IMPACT... There is a Moderate risk of life-threatening rip currents at area beaches today with the highest threat 3 and 9 PM due to tidal effects. To reduce your chance of becoming caught in the seaward pull of a rip current, swim only within sight of a lifeguard, following social distancing guidelines. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Isolated to scattered lightning storms are expected each afternoon and early evening through this weekend, with increasing coverage of storms expected early next week. Frequent lightning strikes, torrential downpours, small hail, and gusty winds are the main threats with any stronger storms which will develop. The combination of heat and humidity will produce heat index readings between 102 to 107 degrees again on Friday afternoon. A Moderate risk of life-threatening rip currents is expected this weekend at the central Florida Atlantic beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about severe weather to the NWS while following all local, state, and CDC guidelines. Cristaldi/Sedlock
In the hours before
Special weather statement, Jun 25, 3:09 PM EDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Melbourne FL 309 PM EDT Thu Jun 25 2020 FLZ047-252000- Southern Brevard County FL- 309 PM EDT Thu Jun 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 400 PM EDT... At 309 PM EDT, Doppler radar was tracking a strong thunderstorm over Viera, or near Rockledge. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rockledge, Cocoa Beach, Merritt Island, South Patrick Shores and Suntree. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2819 8061 2818 8079 2833 8079 2834 8064 TIME...MOT...LOC 1909Z 012DEG 2KT 2825 8072 Leahy
Special weather statement, Jun 25, 3:17 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
317 PM EDT Thu Jun 25 2020
FLZ045-147-252000-
Northern Brevard County FL-Orange FL-
317 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD AND SOUTHEASTERN
ORANGE COUNTIES UNTIL 400 PM EDT...
At 316 PM EDT, Doppler radar was tracking a strong thunderstorm over
Space Coast Airport. This storm was nearly stationary.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2839 8056 2836 8057 2833 8059 2833 8061
2834 8061 2833 8063 2833 8066 2834 8066
2833 8068 2834 8068 2834 8070 2833 8069
2833 8071 2834 8072 2835 8093 2846 8095
2860 8095 2864 8058 2845 8050
TIME...MOT...LOC 1916Z 329DEG 4KT 2850 8078
LeahyLocal storm report, Jun 25, 3:28 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
328 PM EDT THU JUN 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND GST 2 NW PORT SAINT JOHN 28.49N 80.81W
06/25/2020 M43 MPH Brevard FL MESONET
MESONET SITE NEAR PORT SAINT JOHN MEASURED A PEAK WIND
GUST OF 43 MPH/37 KNOTS FROM THE ENE.
&&
DKWSpecial weather statement, Jun 25, 3:28 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
328 PM EDT Thu Jun 25 2020
FLZ047-252000-
Southern Brevard County FL-
328 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD COUNTY UNTIL 400
PM EDT...
At 327 PM EDT, Doppler radar was tracking a strong thunderstorm near
Camp Holly Fish Camp. This storm was nearly stationary.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Space Coast Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2815 8070 2812 8077 2811 8086 2824 8086
2827 8074
TIME...MOT...LOC 1927Z 335DEG 1KT 2817 8081
LeahySpecial weather statement, Jun 25, 3:55 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Thu Jun 25 2020
FLZ045-047-053-147-252045-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
355 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES UNTIL 445 PM EDT...
At 352 PM EDT, Doppler radar was tracking strong thunderstorms from
near Holopaw to Melbourne and northward to Canaveral Groves. These
storms were nearly stationary.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Melbourne, Rockledge, Cocoa, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2807 8055 2806 8076 2808 8110 2841 8104
2843 8081 2843 8056 2838 8056 2833 8057
2821 8055
TIME...MOT...LOC 1952Z 175DEG 1KT 2820 8079
LeahySpecial weather statement, Jun 25, 4:31 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
431 PM EDT Thu Jun 25 2020
FLZ047-053-252115-
Southern Brevard County FL-Osceola FL-
431 PM EDT Thu Jun 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREVARD AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 515 PM EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Camp Holly Fish Camp. Additional strong storms are
developing into eastern Osceola County. These storms are nearly
stationary.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Palm Bay, Lake Marian, Holopaw, Kenansville and Camp Holly Fish Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2792 8061 2785 8110 2835 8133 2835 8128
2834 8086
TIME...MOT...LOC 2030Z 019DEG 4KT 2810 8087
WeitlichThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:02 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 43 min |
| Jun 24, 8:15 PM EDT | Special Marine Warning | MLB | 90 min | |
| Jun 24, 8:24 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 51 min |
| Jun 24, 8:44 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 61 min |
| Jun 24, 8:53 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole, Volusia | 82 min |
| Jun 24, 9:15 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 30 min |
| Jun 24, 9:54 PM EDT | Special Weather Statement | MLB | Seminole | 51 min |
| Jun 25, 2:16 PM EDT | Special Weather Statement | MLB | Brevard | 44 min |
| Jun 25, 2:30 PM EDT | Special Marine Warning | MLB | 60 min | |
| Jun 25, 2:34 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 44 min |
| Jun 25, 3:09 PM EDT | Special Weather Statement | MLB | Brevard | 51 min |
| Jun 25, 3:17 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Jun 25, 3:23 PM EDT | Special Marine Warning | MLB | 67 min | |
| Jun 25, 3:28 PM EDT | Special Weather Statement | MLB | Brevard | 32 min |
| Jun 25, 3:55 PM EDT | Special Weather Statement | MLB | Brevard | 50 min |
| Jun 25, 4:31 PM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Jun 25, 5:11 PM EDT | Special Weather Statement | MLB | Indian River | 49 min |
| Jun 25, 5:55 PM EDT | Special Weather Statement | MLB | Volusia | 50 min |
| Jun 25, 6:48 PM EDT | Special Weather Statement | MLB | Lake | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.